# SDR CKSA98206

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TERMINATION OF SERVICE CHECK, FOUND EMERGENCY FLOOR LIGHT 15DE WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT POWER PACK, OPS CHECK GOOD IAW 33-51-03.
